Quoting Chroma Hex [+1]:" Yep. That happens to me too. Or it could be your blood sugar. It could be any number of things. My ... [snip!] ... sugar that should make you feel better. If not, it could be your blood pressure. Have you had issues with it in the past?"
Quoting ❥ Meℓi:" No but I just started a medicine called propranolol which they use to lower bp & my blood pressure is normal usually. They put me on it for my headaches, & this is the 2nd day of taking it."
Quoting Chroma Hex [+1]:" I'm jacking this straight from WebMD. If you get any of these symptoms I would either go to the doctor ... [snip!] ... ER. DizzinessLightheadednessUnsteadinessDimming or blurring of visionWeaknessFatigueNauseaCold, clammy skinFaintingPale skin"
Quoting ❥ Meℓi:" I am not having those issues yet but I am feeling a little clammy. I think I am going to take my bp. My mom has a bp cuff."
Quoting Chroma Hex [+1]:" I hope everything is fine! My BP has gone down to 95/69 with symptoms like these and my doctor said that it wasn't dangerous at that level. "